On the Maximum Modulus of Entire Functions and Their Derivatives.
Monatshefte für Mathematik, Tome 69 (1965), pp. 407-409
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1965__69_177306,
author = {P.K. Kamthan},
title = {On the {Maximum} {Modulus} of {Entire} {Functions} and {Their} {Derivatives.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {407--409},
year = {1965},
volume = {69},
zbl = {0145.08203},
url = {http://geodesic.mathdoc.fr/item/MOMA_1965__69_177306/}
}
P.K. Kamthan. On the Maximum Modulus of Entire Functions and Their Derivatives.. Monatshefte für Mathematik, Tome 69 (1965), pp. 407-409. http://geodesic.mathdoc.fr/item/MOMA_1965__69_177306/